Title
A straightforward analytical calculation of the distribution of an annuity certain with stochastic interest rates A straightforward analytical calculation of the distribution of an annuity certain with stochastic interest rates
Author
Faculty/Department
Faculty of Applied Economics
Publication type
article
Publication
Amsterdam ,
Source (journal)
Insurance: mathematics and economics. - Amsterdam
Volume/pages
20(1997) , p. 35-41
ISSN
0167-6687
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle